کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4647422 | 1632406 | 2014 | 15 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Some more 5-GDDs, 4-frames and 4-RGDDs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we continue to investigate the existence of 55-GDDs, 4-frames and 4-RGDDs, which have been studied by numerous researchers in the past two decades due to their vital applications in the constructions for other types of designs. Much progress has been made for the existence problems of these designs, while the problems are still open. Our new results mainly lie in the cases with relatively large group size. We also construct some smaller designs, including 44-RGDDs of types 21842184, 944944, 14101410, 18181818, 22102210 and 36113611.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 336, 6 December 2014, Pages 7–21
Journal: Discrete Mathematics - Volume 336, 6 December 2014, Pages 7–21
نویسندگان
Hengjia Wei, Gennian Ge,